Gratefully, Natpro is working!

by Sarah
(Kentucky)

So grateful to have found Natpro, this forum, and all of the thorough research and advice!

I've dealt with all of the classic symptoms of estrogen dominance/peri-menopause for about 5 years (I'm 50 now) and high cortisol for the past 18 months. Until the cortisol issue, I was able to maintain my weight despite the ED. I've been given and tried to follow all of the medically ill-advised solutions (20 mg progesterone, DHEA supplements, etc.). On the plus side, I have been supplementing with plenty of vit D, B complex and Omega-3 for several years.

I found this forum and Natpro in August, 20 pounds heavier and giving up on the prescribed progesterone cream due to frustration with it having the opposite effect. I immediately dropped the DHEA supplement, started Natpro 400 mg, 200 AM and 200 PM, on Aug 15th, and a supplement containing Ashwaganda to help calm my adrenals. Within days I felt much calmer and was finally getting a healthy nights sleep.

On the 16th day taking Natpro (Friday, Aug 2) I began spotting. By Sat it was, by my personal experience, moderately heavy (which, when my body decides to have a period, is a few days early for me). Over the next three days, Sun 4th - Tues 6th) the flooding and clots were like nothing I have ever experienced, all day and all night, any where from every 20 min to 1 1/2 hrs. Monday was horrible, but by Tuesday morning I was so weak and sick that I could only carefully get out of bed to change my tampons and pads and was contemplating gong to the ER. I considered the information I read here and decided to increase the cream and see where I was in the afternoon. By mid-day the flow had improved slightly, but the enormous clots were flooding me every hour or two. By bedtime I had taking 600 mgs (via several applications over the course of the day) and only flooded once over that night. Because there was improvement, but I was so sick and still bleeding heavily, I increased the dose, again, yesterday the 7th. By late afternoon the flow was normal and clots significantly fewer and smaller. By bedtime I had taken 700 mgs over the course of the day. There was no flooding last night. This morning, I am still bleeding, but it is my normal. I still have no color in my face, but am able to get out of bed and move about slowly without dizziness and my heart racing.

Finally, here are my questions. Should I continue on 700 mgs for several months after this period ends? As this is day 7 of bleeding, and I am so sick, should I increase the dose in hopes of ending it more quickly? Are there any quick tips to help recover from the blood loss fatigue, as I start a new job on Monday?

Comments for Gratefully, Natpro is working!

Click here to add your own comments

Sep 12, 2019
Update
by: Sarah

It's noon and flow is now light. So far today I've applied 350 mgs. Strangely, starting about an hour ago I am freezing. Thermostat set at 74. I have on my winter robe and slippers, but still cold.

Sep 13, 2019
Gratefully, Natpro is working!
by: Joy

Hi Sarah

Peri-Menopause and Menopause can be difficult and challenging times for most woman. I am pleased that you stopped taking DHEA as it does have adverse side effects see here and here.

You have only just started using Natpro. Progesterone therapy is not an overnight fix, it does take time. I suggest that you continue with 700mg until things improve for you. Clotting often takes place when first using progesterone which is a good thing as it is clearing out the estrogen build up in the uterus. The following protocol has helped so many who suffer from heavy/clotting/continual bleeding, you might like to try it.

* 400-500mg Natpro Progesterone Cream per day
* 2000mg N-Acetyl-Cysteine (NAC) per day
* 2000mg Taurine per day
* 5000iu's Vitamin D per day
* 1000mg Bioflavanoids per day

Once things improve and you feel stable you can slowly start to reduce the amount of cream to a level that suits you.

I am pleased that you are taking vitamin D3, it's important, a deficiency reduces the benefits of progesterone. Nothing less than 5,000iu's per day is needed. Optimal range is between 70-100ng/ml. Magnesium and vitamin K2 with no soy are important co-factors needed when taking vitamin D3. See Vitamin D Links.

I hope that things improve for you soon.

Sep 16, 2019
New development
by: Sarah

Thank you Joy. I started taking the other recommended supplements yesterday.

There are some new and frustrating developments that I'm hoping you might have some insight about. First is migraine. I have had one in my life and I was a teenager. However, now it started once my bleeding slowed down on Thursday. It is barely noticeable during the day and then hits hard in the late evening on Thursday and Friday, and around midnight Saturday and last night. It's a straight line pain down the center of my skull and forehead. Ibuprofen did not help at all so I have been taking an over the counter acetaminophen, aspirin, caffeine combo. I am not prone to headaches, so this is very perplexing and painful.

The other is water retention in my ankles. It has been mild for a long time. When I started the Natpro it cleared quickly, but it came back significantly worse starting on Saturday and is quite noticeable upon waking this morning.

All info and insights are very appreciated.

Sep 18, 2019
New Developement
by: Joy

Hi Sarah

When first using progesterone one must expect all sorts of strange things to take place while the body adjusts, time and patience is needed. Progesterone therapy is not an overnight fix, it can take 2-6 months before things improve, sometimes longer. It all depends on how much excess estrogen you have.

Headaches and water retention are one of many Estrogen Dominance symptoms. Things will improve once progesterone becomes the dominant hormone. As you are not prone to headaches indicates to me that this is definitely an estrogen dominance symptom but perhaps the pages on Migraines/Headaches will help you.

May 24, 2021
Symptoms
by: Sarah

Hello,

I have been reading the comments and I am seeing that when people experience increased estrogen dominance they should apply more progesterone. Also, that it will take 2-6 months depending on how much estrogen you have.

My questions.
1. can you ever take too much progesterone?
2. will estrogen dominance effects after taking progesterone fade slowly? when you say it depends on how much estrogen you have does that mean in excess? as in how estrogen dominant you were? It's a rough experience and I just want some hope. 2 months of this seems hellish. I was on a low amount for a a month before this, will that speed it up? Or, is this 2 months from the time I started taking 100 mg+

May 26, 2021
Symptoms
by: Joy

Hi Sarah

No one can't use too much progesterone. It does not store in the body as so many misinformed people believe. The problem that I am finding currently is that there are companies producing progesterone creams with high percentages. This website and Natpro Progesterone Cream is about a 3% cream and not 10 or 20% creams. Nothing less than 100mg progesterone cream is needed, that would be a 3% cream. Now people are reading this and are using 10 or 20% creams. You get where I am going? This has caused great confusion. This website provides the correct information.

The aim of progesterone therapy is to make progesterone the dominant hormone at ALL times no matter how much excess estrogen one has. Everyone is different, one may have high excess estrogen levels, probably due to contraceptive pills or HRT, others may have less excess estrogen.

Progesterone therapy is not easy, I wish it was. The more estrogen one has, the harder it is. When you say that you were on a low dose, what's the dose? Usually between 100-200mg per day is needed, more if adverse symptoms are severe. As I understand it, you are using less, this makes estrogen dominance symptoms worse, so yes, 100mg+ is correct. Remember, that it could take longer, or you could be one of the lucky ones and notice benefits from the first month. You really do have to experiment and see what suits you best. What suits one, may not suit another. If progesterone is used correctly, it works.

I do hope that you are taking Vitamin D3 as a deficiency reduces the benefits of progesterone. The co-factors are extremely important too as they all help to fight this dreadful COVID-19 virus. These nutrients have been mentioned so many times by the health departments.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...